# SDR GTIA2017052401936

- Difficulty date: May 24, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: N5804
- Aircraft time: 14,418 hours, 6,573 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MAINTENCE MESSAGE, CID 2 SMOKE.  MAINTENACE MESSAGE CID 1 SMOKE RELATED TO DMI 225702301 NO MAINT ACTION REQUIRED AT THIS TIME
